# SDR CALA2015063000537

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 53,753 hours, 18,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED AT LBL 45.5, BS 727B, OTBD FLANGE, AFT HOLE, AD RELATED AD NR 2013-23-04 AMDT 39-17659.  CUT OUT CRACK IAW UAL AVO 222-NSA-500 REV A & ECRA 5320-02-02542 REV ORIGINAL.  FABRICATED REPAIR PARTS IAW ECRA 5320-02542 REV ORIGINAL.  INSTALLED PARTS IAW ECRA 5320-02 542 REV ORIGINAL.
